Journal of the Mathematical Society of Japan

The nilpotency of elements of the stable homotopy groups of spheres

Goro NISHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 25, Number 4 (1973), 707-732.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240435467

Digital Object Identifier
doi:10.2969/jmsj/02540707

Mathematical Reviews number (MathSciNet)
MR0341485

Zentralblatt MATH identifier
0261.55013

Subjects
Primary: 55E45

Citation

NISHIDA, Goro. The nilpotency of elements of the stable homotopy groups of spheres. J. Math. Soc. Japan 25 (1973), no. 4, 707--732. doi:10.2969/jmsj/02540707. http://projecteuclid.org/euclid.jmsj/1240435467.


Export citation